# SDR 99ZZZX4042

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N651PC
- Make and model: Beech V35B
- Aircraft serial: D9192
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EQUIPPED WITH TRS ALCOHOL WING ANTI-ICE SYSTEM IAW STC NR SA2239CE.  ANNUAL INSPECTION REVEALED CORROSION ON EXTERIOR OF BOTTOM RT WING UNDERNEATH THE TRS BLADDER TANK.  REMOVAL OF WING SKIN REVEALED EXCESSIVE CORROSION DUE TO MOISTURE TRAPPED IN THE STYROFOAM TANK LINER.  MOISTURE IS DUE TO CONDENSATION AND LACK OF AIR CIRCULATION WITHIN THE COMPARTMENT.  OPERATOR INSTALLED AN ALUMINUM TANK LINER WHICH ALSO ALLOWS AIR CIRCULATION AND REPLACED THE WING SKIN.
